My doctor prescribed me a 2nd course of Accutane, brand name Claravis, after all else failed. First month will be 2 pills of 30mg, so 60mg/day. I weight 160lbs, 5'6.
I took Claravis about 6 years ago and just after a year acne reappeared in small amount but was manageable for 3 years. In the past three years, however, it has gotten back to how i was pre-accutane but without as much oil. After failing with Retin A this summer, my doctor prescribed me Claravis again.
The first time i did accutane i got the basic side effects, nothing severe, except for my lips. I don't if it was because i had sex or smoked cannabis but my entire lip peeled off and was oozing yellow stuff, gross, so i only did 5 months instead of 6 months. This is the only thing that worries me this time around, i hope this second time isn't as bad.
I'm just on Day 3 and have like 5 cysts on my face, oily, and dry due to the benzoyl peroxide 10%. I'm pretty sure this isn't the dreaded Initial breakout.
Do leave comment or helpful advices, Thanks.